# SDR USAA2009102792887

- Difficulty date: September 22, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Strap
- Part number: 6575563501
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - CORROSION ON UPPER CHORD OF RIGHT HORIZONTAL STABILIZER TRAILING EDGE AT STAB STA 83.5.  REPAIRED UPPER CHORD OF RIGHT HORIZONTAL STABILIZER TRAILING EDGE AT STAB STA 83.5 IAW B737 SRM 55-10-13 REPAIR 3.
